MathSciNet Relay Station
MathSciNet bibliographic data
MR1288139 (95h:60025) 60E15 (60G15 60G50)
Bobkov, S. G. Isoperimetric inequalities for distributions of exponential type. Ann. Probab. 22 (1994), no. 2, 978–994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement